# SDR HEEA065320

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Condition: Worn
- Location: Main Rotor
- Component: PHIPBH40701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN AND ROUGH.  SERIAL NUMBERS REMOVED ARE E99-0669 AND E99-1670.
